# SDR AUS20020506

- Difficulty date: May 30, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 5711 · Wing Spar
- Part: Strap
- Part number: HDHEO00636
- Condition: Faulty
- Location: Wing Spar
- Part time: 4,360 cycles
- Component: Wing Spar, Cessna, 421C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT HAS HDH SPAR STRAP MODIFICATION FITTED. INVESTIGATIONFOUND NO EVIDENCE OF ONGOING NDT INSPECTION IAW HDH EDD/6 ISSUE 2 BEING CARRIED OUT. NDT TECHNIQUE IS NOT POSSIBLE IN THIS MODELAIRCRAFT.
